Alert archive / Wisconsin / Small Craft Advisories in 2009
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 8, 2009, 4:46 AM CDT. It took effect at Jun 8, 2009, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2009, 4:46 AM CDT (09:46 UTC)
- In effect from
- Jun 8, 2009, 10:00 AM CDT
- Expired
- Jun 8, 2009, 8:07 PM CDT
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
574 WHUS73 KGRB 080946 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 446 AM CDT MON JUN 8 2009 ...WINDS AND WAVES WILL INCREASE ACROSS THE NORTHERN BAY AND LAKE THIS MORNING... .A LOW PRESSURE SYSTEM OVER IOWA WILL INTENSIFY...AND MOVE NORTHEAST INTO SOUTHEAST WISCONSIN. THIS STORM SYSTEM WILL CAUSE WINDS AND WAVES TO INCREASE OVER THE NORTHERN BAY OF GREEN BAY...AS WELL AS NORTHERN LAKE MICHIGAN...WHICH WILL CREATE A HAZARD TO SMALL CRAFT. LMZ521-541-081800- /O.NEW.KGRB.SC.Y.0039.090608T1500Z-090609T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 446 AM CDT MON JUN 8 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT TUESDAY. EAST WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE MORNING... AND BACK TO THE NORTHEAST THIS EVENING. WAVES AS A RESULT... SHOULD BUILD TO 3 TO 5 FEET DURING THE AFTERNOON AND REMAIN AT THAT HEIGHT INTO THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
835 WHUS73 KGRB 081547 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1047 AM CDT MON JUN 8 2009 ...WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT... WINDS AND WAVES WILL INCREASE ACROSS THE NORTHERN BAY AND LAKE THIS MORNING... .A LOW PRESSURE SYSTEM OVER NORTHWEST ILLINOIS WILL MOVE NORTHEAST ACROSS SOUTHEAST WISCONSIN AND REACH LOWER MICHIGAN BY EVENING. THIS SYSTEM WILL RESULT IN AN INCREASE IN WINDS AND WAVES OVER THE NORTHERN BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN. THE WINDS AND WAVES WILL CREATE A HAZARD TO SMALL CRAFT. LMZ521-541-090000- /O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1047 AM CDT MON JUN 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL VEER EAST THIS AFTERNOON AND THEN BACK TO NORTHEAST BY EVENING. AS A RESULT...WAVES OF 3 TO 5 FEET ARE EXPECTED DURING THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
752 WHUS73 KGRB 081704 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1204 PM CDT MON JUN 8 2009 ...WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT ACROSS THE NORTHERN BAY AND LAKE THIS MORNING... ...MARINE FOG WILL REDUCE VISIBILITIES ON LAKE MICHIGAN THIS AFTERNOON... .A LOW PRESSURE SYSTEM OVER NORTHWEST ILLINOIS WILL MOVE ACROSS SOUTHEAST WISCONSIN AND REACH LOWER MICHIGAN BY EVENING. THIS SYSTEM WILL RESULT IN AN INCREASE IN WINDS AND WAVES OVER THE NORTHERN BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN. THE WINDS AND WAVES WILL CREATE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND EVENING. IN ADDITION...MOISTURE MOVING OVER THE COLD WATERS OF LAKE MICHIGAN WILL LEAD TO WIDESPREAD MARINE FOG OVER LAKE MICHIGAN THIS AFTERNOON. VISIBILITIES WILL DROP BELOW ONE MILE...WITH NEAR ZERO VISIBILITY POSSIBLE IN LOCALIZED AREAS. LMZ541-082200- /O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ /O.NEW.KGRB.MF.Y.0004.090608T1704Z-090608T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1204 PM CDT MON JUN 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL VEER EAST THIS AFTERNOON AND THEN BACK TO NORTHEAST BY EVENING. AS A RESULT...WAVES OF 3 TO 5 FEET ARE EXPECTED DURING THE AFTERNOON AND EVENING. MARINE FOG WILL THICKEN ACROSS THE AREA THIS AFTERNOON...WITH VISIBILITIES DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-082100- /O.NEW.KGRB.MF.Y.0004.090608T1704Z-090608T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1204 PM CDT MON JUN 8 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. MARINE FOG WILL AFFECT THE AREA THIS AFTERNOON...WITH VISIBILITIES DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-082200- /O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1204 PM CDT MON JUN 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL VEER EAST THIS AFTERNOON AND THEN BACK TO NORTHEAST BY EVENING. AS A RESULT...WAVES OF 3 TO 5 FEET ARE EXPECTED DURING THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MG
854 WHUS73 KGRB 082100 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT MON JUN 8 2009 ...WINDS AND WAVES WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT ACROSS THE NORTHERN BAY AND LAKE THROUGH THE LATE EVENING... ...MARINE FOG WILL REDUCE VISIBILITIES ON LAKE MICHIGAN THIS EVENING... .A LOW PRESSURE SYSTEM OVER SOUTHEAST WISCONSIN WILL MOVE ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING AND REACH LOWER MICHIGAN BY MIDNIGHT. THIS SYSTEM WILL RESULT IN AN INCREASE IN WINDS AND WAVES OVER THE NORTHERN BAY OF GREEN BAY AND NORTHERN LAKE MICHIGAN. THE WINDS AND WAVES WILL CREATE A HAZARD TO SMALL CRAFT THROUGH THE LATE EVENING. IN ADDITION...MOISTURE MOVING OVER THE COLD WATERS OF LAKE MICHIGAN WILL LEAD TO WIDESPREAD MARINE FOG OVER LAKE MICHIGAN THROUGH THE EVENING. VISIBILITIES WILL DROP BELOW ONE MILE...WITH NEAR ZERO VISIBILITY POSSIBLE IN LOCALIZED AREAS. LMZ541-090500- /O.EXT.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/ /O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 400 PM CDT MON JUN 8 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... THE DENSE FOG ADVISORY IS IN EFFECT UNTIL 1 AM CDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH THE LATE EVENING... BEFORE DECREASING AND BECOMING NW AFTER MIDNIGHT. AS A RESULT...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THE LATE EVENING. MARINE FOG WILL SPREAD NORTH THIS EVENING...WITH VISIBILITIES DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-090500- /O.EXT.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 400 PM CDT MON JUN 8 2009 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT TUESDAY. MARINE FOG WILL AFFECT THE AREA THROUGH LATE EVENING...WITH VISIBILITIES DROPPING BELOW ONE MILE. VISIBILITY MAY BE REDUCED TO NEAR ZERO AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-090500- /O.CON.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 400 PM CDT MON JUN 8 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH THE LATE EVENING... BEFORE DECREASING AND BECOMING NW AFTER MIDNIGHT. AS A RESULT...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
371 WHUS73 KGRB 090107 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 807 PM CDT MON JUN 8 2009 ...WINDS AND WAVES HAVE SUBSIDED ACROSS THE NORTHERN BAY AND LAKE... .LOW PRESSURE OVER NORTHWEST LOWER MICHIGAN WILL CONTINUE TO MOVE AWAY FROM THE REGION TONIGHT AND HAS ALLOWED WINDS TO DIMINISH. LMZ541-090215- /O.CAN.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/ /O.CAN.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 807 PM CDT MON JUN 8 2009 ...DENSE FOG ADVISORY IS CANCELED... ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SMALL CRAFT ADVISORY OVER THE NORTHERN LAKE. THE DENSE FOG ADVISORY ALONG THE WESTERN SHORE OF LAKE MICHIGAN HAS BEEN CANCELED. NORTHWEST WINDS OF 10 TO 15 KTS WILL BRING DRIER AIR INTO THE REGION DURING THE EVENING. VISIBILITIES ALONG THE LAKE SHORE HAVE IMPROVED... RESULTING IN THE DENSE FOG ADVISORY BEING CANCELED. $$ LMZ542-543-090215- /O.CAN.KGRB.MF.Y.0004.000000T0000Z-090609T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 807 PM CDT MON JUN 8 2009 ...DENSE FOG ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE DENSE FOG ADVISORY. NORTHWEST WINDS OF 10 TO 15 KTS WILL BRING DRIER AIR INTO THE REGION DURING THE EVENING. VISIBILITIES ALONG THE LAKE SHORE HAVE IMPROVED... RESULTING IN THE DENSE FOG ADVISORY BEING CANCELED. $$ LMZ521-090215- /O.CAN.KGRB.SC.Y.0039.000000T0000Z-090609T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 807 PM CDT MON JUN 8 2009 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELED THE SMALL CRAFT ADVISORY. LOW PRESSURE MOVING TO NORTHWEST LOWER MICHIGAN HAS RESULTED IN DECREASING WINDS OVER THE NORTHERN BAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 4:04 PM CDT, 12 hours 42 minutes earlier.
Area forecast discussion, Jun 7, 4:04 PM CDT, 12 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 404 PM CDT SUN JUN 7 2009 .SHORT TERM...TONIGHT AND MONDAY. PRECIPITATION ACROSS THE NORTHERN PART OF THE FORECAST AREA MOVED OUT OF THE STATE BY MIDDAY. ANOTHER AREA OF SHOWERS AND ISOLATED THUNDERSTORMS MOVED SOUTH OF THE AREA...BUT A SMALL LINE OF SHOWERS AND THUNDERSTORMS MOVED ABOUT AS FAR NORTH AS GREEN BAY BEFORE WEAKENING AS IT MOVED TO LAKE MICHIGAN BY 2030Z. LOW PRESSURE THAT WAS OVER THE TX/OK PANHANDLE REGION...WITH A FRONTAL BOUNDARY EXTENDING TO THE EAST-NORTHEAST...WILL MOVE TOWARD WISCONSIN DURING THE EVENING AND OVERNIGHT HOURS. SHOWERS AND THUNDERSTORMS THAT WERE SCATTERED ACROSS AREAS SOUTHWEST OF THE GRB FOREAST AREA THIS AFTERNOON...WILL BECOME MORE NUMEROUS AS THE LOW DRAWS CLOSER. ALTHOUGH NOT IN THE BEST AGREEMENT I HAVE SEEN...MODELS ARE CLOSE ENOUGH IN THEIR SOLUTIONS TO MAKE CATEGORICAL AND LIKELY POPS THE BEST BET FOR BOTH TONIGHT AND MONDAY. WHILE MODELS SUGGEST THAT THE FORECAST AREA SHOULD NOT BE IN THE WARM SECTION OF THE SURFACE SYSTEM...GOOD UPPER DYNAMICS WITH A 500MB SHORT WAVE AND DIVERGENCE FROM AN UPPER JET MAX SHOULD BE SUFFICIENT FOR THUNDERSTORMS. BUT IT IS EXPECTED THAT ANY STORMS WOULD NOT BE SURFACE BASED. AS A RESULT...THE FORECAST AREA REMAINS OUTSIDE THE SLIGHT RISK AREA FOR DAYS 1 OR 2...AND HIGH TEMPERATURES SHOULD BE BELOW NORMAL ON MONDAY...ESPECIALLY IN THE NORTH. .LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS INCLUDE TEMPERATURES...AND WHETHER OR NOT TO INCLUDE A MENTION OF PCPN DURING THE MIDWEEK PERIOD AND NEXT WEEKEND. LOW PRESSURE WILL BE IN THE PROCESS OF PULLING OUT OF SE WI ON MONDAY EVENING...WITH LINGERING SHOWER ACTIVITY OVER THE NORTH AND EAST TAPERING OFF BEFORE MIDNIGHT. WILL MAINTAIN CONSISTENCY WITH THE PREVIOUS FCST...AND CONTINUE WITH DRY CONDITIONS FOR THE OVERNIGHT HOURS. THE REMAINDER OF THE FCST IS PREDICATED ON PREVAILING ZONAL FLOW... WITH CANADIAN HIGH PRESSURE RIDGED ACROSS THE WSTRN GREAT LKS... AND MOST OF THE MOISTURE/RAINFALL LOCKED UP NEAR A WEST-EAST ORIENTED FRONTAL BOUNDARY STRETCHED ACROSS THE UPPER MIDWEST/OHIO VALLEY. THIS IS SIMILAR TO HPC MANUAL PROGS...WHICH WERE BASED ON THE 00Z/ECMWF AND ECMWF ENSEMBLE MEANS. THERE ARE A COUPLE POTENTIAL ROAD BLOCKS WITH THIS SCENARIO...WHICH MAY NEED TO BE ADDRESSED WITH SUBSEQUENT FCSTS. FIRST OF ALL...SEVERAL MODELS... INCLUDING THE 12Z/ECMWF SUPPORT THE PASSAGE OF A BROAD UPPER TROF AND ASSOCIATED INVERTED SFC TROF MOVG SLOWLY THROUGH THE RGN FROM TUES NGT THROUGH WEDS NGT. ALTHOUGH THIS WOULD NOT APPEAR TO BE A SIGNIFICANT RAINFALL PRODUCER...IT IS CONCEIVABLE THAT POPS MAY NEED TO BE ADDED OR RAISED DURING THIS PERIOD. ANOTHER POTENTIAL PITFALL IS THE LATE WEEKEND FCST. WEAK RETURN FLOW IS EXPECTED TO DEVELOP AS THE CANADIAN HIGH SHIFTS EAST OF THE RGN...BUT OF BIGGER CONCERN IS A WELL-DEFINED COLD FRONT THAT THE 12Z/ECMWF BRINGS THROUGH WI ON SATURDAY NIGHT AND SUNDAY. WOULD LIKE TO SEE SOME SUPPORT FROM THE OTHER MEDIUM RANGE MODELS BEFORE ACCEPTING THIS SOLUTION. SO...OVERALL...CONFIDENCE IS LOW WITH REGARD TO POPS/WX DURING THESE PERIODS. TEMPERATURES WILL CONTINUE TO BE BLO NORMAL FOR THE UPCOMING WORK WEEK...WITH MIN TEMPS MAINLY IN THE 40S AND LOWER 50S... AND HIGHS IN THE 60S AND LOWER 70S. AS RETURN FLOW DEVELOPS NEXT WEEKEND...TEMPERATURES SHOULD RETURN TO NORMAL LEVELS. && .AVIATION...MVFR CEILINGS MAY IMPROVE THIS EVENING...BEFORE CEILINGS AND/OR VISIBILITIES FALL BACK INTO THE IFR CATEGORY WITH ARRIVAL OF SHOWERS AND THUNDERSTORMS. SPORADIC MVFR CEILINGS MAY SHOW UP AT TIMES DURING THE NIGHT BUT LOCATION AND EXACT TIMES REMAIN UNCERTAIN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/KIECKBUSCH
Hazardous weather outlook, Jun 7, 4:06 PM CDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 406 PM CDT SUN JUN 7 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 406 PM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. LOCALLY HEAVY RAINFALL MAY OCCUR ACROSS PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE ANTICIPATED ACROSS THE AREA ON MONDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS COULD PRODUCE SMALL HAIL IN CENTRAL AND EAST CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE ENTIRE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE TONIGHT OR MONDAY...BUT SPOTTERS ARE URGED TO FORWARD ANY REPORTS OF HAIL OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-082115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 406 PM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE ANTICIPATED ON MONDAY...BUT ARE NOT EXPECTED TO BE SEVERE. MG/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:04 PM CDT | Marine Dense Fog Advisory | GRB | 8 hr |
Nearby
Small Craft Advisories in Wisconsin, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.